# SDR EIA2000052

- Difficulty date: October 1, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RJCC - NR 1 ENGINE OIL QTY DROPPED TO ZERO WITH OIL PRESSURE FLUCTUATED, SHUT DOWN ENGINE.  WINDMILL OIL PRESSURE 14 PSI.  DIVERTED TO REPLACED OIL LINE TO BYPASS FILTER.  OPS AND LEAK CHECK OK.  (M)
